# SDR FDEA201910102563

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BEADED DOUBLER AT STA XOS 564 WAS FOUND CRACKED.   THE BEADED DOUBLER WAS REPAIRED IAW SRM 57-40-02-2R,  FIGURE 203,  REPAIR 15.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
